# SDR IXXA199507

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861509
- Condition: Cracked
- Location: Fs8
- Part time: 71,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK MAINTENANCE, A CRACK WAS NOTED IN THE EXTERIOR SKIN AT FS 8 RT AND LONGERON 27.  THE CRACK ORIGINATED IN THE NOSE LANDING GEAR DOOR CUT-OUT.  REPAIR OF THE AFFECTED AREA WAS ACCOMPLISHED BY CUTTING OUT THE DAMAGED AREA, INSTALLATION OF A FILLER, AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER.  THE REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-132, WHICH WAS FAA DER APPROVED, AND E.O. 53-DC8-123.  (X)
